| Model Number |
SUPER PLUS |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported the strings pulled out of an unspecified amount of tampons prior to use.She did not use the affected tampons.